Nonconvex vector optimization of set-valued mappings

S. J. Li, Xiaoqi Yang, G. Y. Chen

Research output: Journal article publicationJournal articleAcademic researchpeer-review

38 Citations (Scopus)

Abstract

In this paper, we discuss properties, such as monotonicity and continuity, of the Gerstewitz's nonconvex separation functional. With the aid of this functional, necessary and sufficient optimality conditions for nonconvex optimization problems of set-valued mappings are obtained in topological vector spaces.
Original languageEnglish
Pages (from-to)337-350
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume283
Issue number2
DOIs
Publication statusPublished - 15 Jul 2003

Keywords

  • Gerstewitz's nonconvex separation functional
  • Minimal solution
  • Nonconvex optimality
  • Set-valued mapping

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this